MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 25335
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1-initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that device contamination occurred.An encore inflation device was selected for use.Packaging was damaged during transport.The inner pouch was also damaged and the sterility of the device was compromised.There was no patient involved.
 
Additional Manufacturer Narrative
Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Media review: the media attached to the parent record shows the device packaging box crush and damaged but does not show any evidence of the damage reported in the inner pouch of the encore device.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the device confirmed that the event of packaging seal compromised, packaging damaged/defective is a known event defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the device is acceptable.Investigation conclusion: this investigation has been assigned an investigation conclusion code of cause traced to transport/storage, following a review of the reported event details, available information, and product record review.It is likely that the issues could occurred during transportation or storage of the device.Furthermore, batch record review concluded that no manufacturing deviations were identified during the manufacturing process.Therefore, cause traced to transport/storage is selected as the cause code for the reported issues.E1-initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that device contamination occurred.An encore inflation device was selected for use.Packaging was damaged during transport.The inner pouch was also damaged, and the sterility of the device was compromised.There were no patient complications.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24743766
Report Number2124215-2026-17553
Device Sequence Number9422400
Product Code MAV
UDI-Device Identifier08714729183624
UDI-Public(01)08714729183624(17)271201(10)38082373
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25335
Device Catalogue Number25335
Device Lot Number0038082373
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/07/2026
06/30/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/29/2026
07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown